# SDR QMLA2014010814002

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N911EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0382
- Aircraft time: 4,029 hours, 13,309 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi
- Part number: 06601790104
- Part serial: 1350
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EHSI INTERNALLY SHORTED CAUSING SMELL IN CABIN DURING FLIGHT.
